# SDR DALA1233076301

- Difficulty date: April 27, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 95,146 hours, 12,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON SKIN SURFACE AT UPPER AFT CORNER OF NUMBER 3 DOOR.  MAINTENANCE REPAIRED AS PER SRM 53-40-01 FIG 201 REPAIR 1 AND PRI 502641-14AD REV 1, DATED 09MAY2012 ER/A 502641-14AD REV.  ORIGINAL COMPARED WITH PRI 502641-14AD REVISIONS 1, FOUND COMPLIANCE.
